# SDR SWAA2020030542146

- Difficulty date: February 19, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 54,824 hours, 32,503 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: AMC02PA03WWC
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 19DEF, OHD BIN AFT EMERGENCY EXIT LIGHT (D11336) FEMALE PLUG P/N AMCO2PA03WWC IS CRACKED. / R&R PLUG D11336 PER WDM.
